Names Searched Right Now:
Page 1 of 3 1 2 3 LastLast
Results 1 to 5 of 13

Thread: Clomid Question

Hybrid View

  1. #1
    Join Date
    Jul 2012
    Posts
    895

    Clomid Question

    I'm taking a very low dose, (50mg/day for 5 days.). Just noticed several little pimples on my chest after I got out of the shower. I looked at my back, and it's covered! I never get acne like that, so I'm pretty sure it has to be the Clomid, but I can't find much info on it online. And it's not listed as a side effect.

    Has anyone had this experience with Clomid? Just wondering what to expect and when it will go away! Maybe because of the hormones?
    One Beloved Son - Raphael David
    Saved for Later:
    Rosemary, Susannah, Loretta, Georgia, Theodora
    Viggo, Thaddeus, Woodrow, Laszlo

  2. #3
    Join Date
    Oct 2012
    Location
    USA
    Posts
    278
    Hi Tintri -

    I'm sorry I can't help you with your symptoms, but I just wanted to chime in because after a slew of tests, I have a doctors appointment on Tuesday and I'm pretty sure Clomid is my next step. Although acne may not be a common Clomid symptom, I don't think you should worry because acne can appear with any hormonal changes.

    I would like to ask you about your Clomid experiences though if that's ok. Like why were you prescribed Clomid? What tests did you have done prior? What cycle days did you take it? When are you expected to ovulate? Were you given anything to induce a period before you started? Sorry for the barrage of questions, but I'd love to hear someone's experiences since I'm headed that way.

    Thanks so much! Hope your acne goes away soon!
    TTC #1

  3. #5
    Join Date
    Jul 2012
    Posts
    895
    Quote Originally Posted by nowakasia View Post
    Hi Tintri -

    I'm sorry I can't help you with your symptoms, but I just wanted to chime in because after a slew of tests, I have a doctors appointment on Tuesday and I'm pretty sure Clomid is my next step. Although acne may not be a common Clomid symptom, I don't think you should worry because acne can appear with any hormonal changes.

    I would like to ask you about your Clomid experiences though if that's ok. Like why were you prescribed Clomid? What tests did you have done prior? What cycle days did you take it? When are you expected to ovulate? Were you given anything to induce a period before you started? Sorry for the barrage of questions, but I'd love to hear someone's experiences since I'm headed that way.

    Thanks so much! Hope your acne goes away soon!
    Well, I just had surgery to diagnose and remove endometriosis. On top of that, I've never had a positive ovulation test. That could be because my left ovary was all twisted around and adhered to my hip, but the Dr was able to get it unstuck and hopefully in good working order. She put me on Clomid from days 3-7 and will test my progestone on day 21 to make sure I ovulated. We don't think I have an ovulation problem, but with the wonky ovary and me never getting a positive result on an at-home ovulation test, the Clomid is kind of precautionary, I guess, until we do day 21 blood work to make sure everything's ok. With the endometriosis, I only have about a 3-6 month window of really optimal conceiving time before the endo likely comes back and makes fertility hard again. So we are just trying to be proactive and not waste this precious month! I am supposed to ovulate in the next few weeks or so. I didn't need anything to induce a period, because I didn't have that kind of problem. Actually, getting periods WAS the problem, LOL!

    Hope that makes sense. The acne is better today and I think it will clear up in a few days. The bigger problem I'm having is constipation. Sorry if TMI! But I would make sure to drink plenty of water when you start taking the Clomid to be on the safe side.

    Best of luck to you! I'd love to hear about your journey if you care to share it!
    One Beloved Son - Raphael David
    Saved for Later:
    Rosemary, Susannah, Loretta, Georgia, Theodora
    Viggo, Thaddeus, Woodrow, Laszlo

  4. #7
    Join Date
    Feb 2012
    Posts
    968
    I had that exact thing happen to me, but I can't remember if it was when I was on Clomid or after I got pregnant. Either way, I'm sure hormones were involved ;-)
    Wife to Jordan.
    Mommy to Everett Callan, born 2010 and Callie Sage Eilonwy, born 2013
    and 2 fur babies: a male standard poodle named Shasta, and a female Australian shepherd named Scout.

    If you have any questions about PCOS, infertility, ectopic pregnancy, or Cystic Fibrosis testing, please feel free to message me

  5. #9
    Join Date
    Sep 2012
    Location
    Los Angeles
    Posts
    4,279
    Tintri-- absolutely, that was the Clomid. Lots of unopposed estrogen = acne.

    It is interesting that with a perfectly normal (? yes?) right ovary, you still weren't ovulating. Unless you had endometrial tissue there, too, or in the tube?
    Blade, MD

    XY: Antoine Raphael (3.1.2012)
    XX: Cassia Viviane Noor (11.30.2013)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •